# SDR 95ZZZW466

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77YV
- Make and model: Beech 1900C
- Aircraft serial: UC77
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WHEN GEAR WAS SELECTED DOWN, THERE WAS NO NOSE GEAR DOWN AND LOCK INDICATION.  MAINTENANCE INSPECTED NOSE DOWN AND LOCKED SWITCHES AND WIRING, CLEANED AND LUBED SWITCHES.  FUNCTION CHECKED LANDING GEAR.  RETURNED AIRCRFT TO SERVICE.
